Treathay 120mg Fexofenadine Tablets – 30 Tablets

£5.99

  • Provides relief from hay fever symptoms
  • 120 mg film-coated tablets
  • One tablet daily

The active ingredient in Treathay tablets is fexofenadine hydrochloride, which belongs to a group of medicines called antihistamines.

Out of stock

Join the waitlist to be emailed when this product becomes available

Discreet Packaging

UK Based

  • What Treathay is and what they are used for

    The active ingredient in Treathay tablets is fexofenadine hydrochloride, which belongs to a group of medicines called antihistamines. It can be used in adults and adolescents of 12 years and older to relieve the symptoms of hay fever (seasonal allergic rhinitis), such as sneezing, itchy, runny or blocked nose and red, itchy and watery eyes. Treathay is not suitable for children under 12 years of age.

    How to take Treathay

    Always take this medicine exactly as described in the patient information leaflet or as your doctor or pharmacist has told you. Check with your doctor or pharmacist if you are not sure.   Adults and adolescents aged 12 years and over The recommended dose is one tablet (120mg) daily. Take your tablet with water before a meal. This medicine starts to relieve your symptoms within 1 hour and lasts for 24 hours. If symptoms persist or worsen, stop use and consult your doctor or pharmacist. Do not take more than one tablet in 24 hours.   If you take more Treathay than you should If you have accidentally taken more than the patient information leaflet recommended, contact your nearest hospital emergency department or tell your doctor or pharmacist immediately. Remember to take the pack and remaining tablets with you. The most common signs of overdose are dizziness, drowsiness, fatigue and dry mouth.   If you forget to take Treathay Do not take a double dose to make up for a forgotten tablet. Take the next dose at the usual time. If you have any further questions on the use of this medicine, ask your doctor or pharmacist.

    Possible side effects

    Like all medicines, this medicine can cause side effects, although not everybody gets them. If you get any of the following symptoms after taking these tablets you should contact your doctor or pharmacist immediately as these may be signs of a serious allergic reaction:
    • Swelling of the face, lips, tongue or throat and difficulty breathing
    The following side effects have also been reported: Common
    • Headache
    • Drowsiness
    • Feeling sick
    • Dizziness
    Uncommon
    • Tiredness or sleepiness
    Not Known
    • Difficulty sleeping
    • Sleeping disorders
    • Bad dreams
    • Nervousness
    • Fast or irregular heartbeat
    • Diarrhoea
    • Skin rash and itching
    • Hives
    • Serious allergic reaction which can cause swelling of the face, lips, tongue or throat, flushing, chest tightness.
    • Difficulty breathing

    What Treathay contains

    The active ingredient is fexofenadine hydrochloride. Each film-coated tablet contains 120 mg of fexofenadine hydrochloride, which is equivalent to 112 mg of fexofenadine. The other ingredients are:
    • Tablet core: Microcrystalline celluolose, maize starch, magnesium stearate, croscarmellose sodium, povidone.
    • Film coating: Hypromellose (E464), macrogol (PEG 400), macrogol (PEG 4000), titanium dioxide (E171), iron oxide yellow (E172) and iron oxide red (E172).